MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 22176574
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref: (b)(4).Dhr: no abnormality and process change carried out.Investigation is still in progress; a final report will be submitted upon completion.
 
Event or Problem Description
It was reported that the end part of a receiver broke off in patient's ear and had to go to emergency department to have it removed.Follow up information is expected.
 
Event or Problem Description
It was reported that the end part of a receiver broke off in patient's ear and had to go to emergency department to have it removed.Follow up information is expected.On 14mar2024 it has been reported that the patient took the hearing aid off at the end of the day and saw that a part had come off.Clinician unsure if patient went straight to emergency department to have it removed or not.The part was removed at the emergency department.It is reported that the event did not cause physical harm to the patient, but made patient feel quite worried.Hearing care profesional provided a replacement.No further follow up information expected.
 
Additional Manufacturer Narrative
Manufacturer's ref: (b)(4).Dhr: no abnormality and process change carried out.Investigation is still in progress; a final report will be submitted upon completion.On 14mar2024, manufacturer's investigation conlusion: technical investigation concluded: device history records review found no abnormality and process change carried out.The clinical investigation concluded: clinical conclusion is that the detached receiver has not caused harm to the patient.Clinical evaluation according to clinical evaluation plan: the clinical evaluation for the device family does evaluate receivers coming loose in the ear canal.This is identified in the risk analysis and mitigated through device design by ensuring a sufficient pull force (compliance with iec 60601-2-66).The user guide states to contact the hcp if a foreign object or wax is located in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk assessment: the residual risk after the risk control measure(s) is acceptable.No new hazardous situations revealed and no need to update the risk register trended case device investigation concluded: root cause were identified as per below: 1.Inadequate pfmea assessment on insufficient glue application.2.No mechanism to specify and control the glue application amount since this process is human driven with inconsistency.3.The exact bonding evaluation method is divert.The bonding shall be conducted between housing and receiver contact point.Not on front housing tip and receiver cable instead.Capa is closed.Manufacturer's investigation is final.This is a final report.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key18710226
Report Number3005650109-2024-00013
Device Sequence Number7187379
Product Code OSM
UDI-Device Identifier05708296250899
UDI-Public05708296250899
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number22176574
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale